# SDR R61A2022021400144

- Difficulty date: December 30, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 46,266 hours, 28,854 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER AND VERTICAL STABLIZER DAMAGED BETWEEN RIB 10 AND RIB 13 AT TRAILING EDGE. REMOVED AND REPLACED THE RUDDER AND REPAIRED VERTICAL STABLIZER IAW EMB 170/175 ETD170-001452 AND AERNNOVA T1-170-22-001. ALSO REF VP-001581-2022 N/R 1 C1 THRU C6.
